DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10739

Title: Parameter estimations of 1-out-of-2: G repairable system
Authors: . Sarhan, Ammar M
El-Gohary, Awad
Keywords: Maximum likelihood
Bayes estimates of the parameters included in 1-out-of-2
Issue Date: 2003
Publisher: Applied Mathematics and Computation
Citation: Volume 145, Issues 2-3, 25 December 2003, Pages 469-479
Abstract: Maximum likelihood and Bayes estimates of the parameters included in 1-out-of-2: G repairable system are presented assuming that the failure and repair time distributions of the units are exponential with unknown parameters. The estimations obtained are compared with the moment estimates of the same parameters available in the literature. One advantage of the new estimates is that they can be calculated for all available observations to the contrary of the moment estimates. The other advantage is that they are better than the moment estimates in the sense of having smaller percentage errors.
URI: http://hdl.handle.net/123456789/10739
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
11.docx12.01 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback